BibTeX record journals/siamcomp/JansenKLS05

download as .bib file

@article{DBLP:journals/siamcomp/JansenKLS05,
  author    = {Klaus Jansen and
               Marek Karpinski and
               Andrzej Lingas and
               Eike Seidel},
  title     = {Polynomial Time Approximation Schemes for {MAX-BISECTION} on Planar
               and Geometric Graphs},
  journal   = {{SIAM} J. Comput.},
  volume    = {35},
  number    = {1},
  pages     = {110--119},
  year      = {2005},
  url       = {http://dx.doi.org/10.1137/S009753970139567X},
  doi       = {10.1137/S009753970139567X},
  timestamp = {Mon, 12 Sep 2011 16:10:09 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamcomp/JansenKLS05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}